Knittability of high-modulus yarns

Dias, T. ORCID: 0000-0002-3533-0398 and Lau, K., 1994. Knittability of high-modulus yarns. Journal of the Textile Institute, 85 (2), pp. 173-190.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the Textile Institute
Creators: Dias, T. and Lau, K.
Date: 1994
Volume: 85
Number: 2
Divisions: Schools > School of Art and Design
Record created by: EPrints Services
Date Added: 09 Oct 2015 09:43
Last Modified: 31 Aug 2021 14:13

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year